# SDR ASAA9740064

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEA - FLT 522 - PRIOR TO FLIGHT, THE CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS HAD COME APART AT ROW 21 AND WERE INOPERATIVE.  MAINTENANCE REPAIRED AND REPLACED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
